Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Maximal $ p$-locals


Author: Geoffrey R. Robinson
Journal: Proc. Amer. Math. Soc. 92 (1984), 325-326
MSC: Primary 20D20
DOI: https://doi.org/10.1090/S0002-9939-1984-0759644-0
MathSciNet review: 759644
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a theorem on maximal $ p$-local subgroups of finite groups which has the Baer-Suzuki theorem as a corollary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D20

Retrieve articles in all journals with MSC: 20D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0759644-0
Article copyright: © Copyright 1984 American Mathematical Society